MathSciNet Relay Station
MathSciNet bibliographic data
MR2421888 (2009c:65318) 65N30 (65N38)
Liu, Dongjie; Yu, Dehao A FEM-BEM formulation for an exterior quasilinear elliptic problem in the plane. J. Comput. Math. 26 (2008), no. 3, 378–389.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement